1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

Microgynon

Discussion in 'Health and wellbeing' started by lil_jo, Jul 23, 2011.

  1. Probably worrying about nothing but.... I have been on Microgynon for about 8 years now. At first it would take about 3 days after finishing a pack for my period to start. After a few years it became 4 days in between and then recently it has been 5 days in between. I took the last pill on Monday and still no period today so looks like it might even be 6 days now in between. (I'm definitely not pregnant by the way). Is this normal? Should I be worrying about it?

    Thanks to anyone that can shed any light.
     
  2. rosievoice

    rosievoice Star commenter

    How old are you? Your age may well have a bearing on this.
     
  3. I'm 23 but I've been on it for about 8 years (not sure if i mentioned this before?) It did start today so that is 6 days in between. Just doesn't seem right that I will be starting my new pack tomorrow. Thanks for the reply.
     
  4. I have been on Microgynon for 2 years this time around, am 24 and my periods (withdrawal bleeds) start within 3 days of finishing a pack. It might be that you have just been on it for too long without a break (I may be wrong but I thought the medical advice was to give your body a break from oral contraceptive pills after 5 years). It might be worth seeing your GP about it and seeing if they suggest giving your body a break so it can get into its own menstrual pattern again.
     
  5. Get your thyroid checked, this isn'y listed as a symptom but it is what happened to me, alongside the feeling tired and ill all the time.



     
  6. I've been on Microgynon for 12 years and the same things has happened to me. It takes ages till I get my period and then it only lasts for 3 days or less and is very light. The doc has told me this is normal and I have been tested for thyroid conditions, linked with other things not this, and they have all come back normal.

    You could try taking a break if you are worried, when I have it hasn't taken long for my old cycle to come back.
     
  7. No, I appreciate that. What I meant was when I came off the pill my cycle returned to normal immediately, I had one normal period and then the next month was pregnant.
     
  8. On microgynon I have two days of normal period, not heavy at all though then two days of spotting!
    I think this is a bit weird!
     
  9. Fur

    Fur New commenter

    I've just started taking Micrgynon and was advised by my doctor to take it straight away as that was the first day of my period. I've noticed that my period is much lighter, in fact there's hardly any blood on my towels at all. Is this "normal"?
     
  10. God yes. I had truly awful periods before i went on Microgynon 30 at 20 and I could not only have three-day piffly ones, but none at all if it wasn't convenient and I took them back to back. It's the only pill I ever took and it was brilliant. But in response to OP, I must say that like clocwork i stopped taking it and got a period 3 days later. Not 2, not 4, 3. I was on it from being 20 - 24, and 26 - 27. before and after children.
     
  11. Fur

    Fur New commenter

    Thank you. Feel very relieved now, only wish I had started taking it sooner!
     
  12. I've been on it about the same amount of time and it takes 3-4 days. If its four though, I feel like death the day before.
    I also like being able to take it back to back, but suffer for it if I do!
     

Share This Page